# SDR DALA2017122208831

- Difficulty date: December 22, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 50,425 hours, 24,378 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE CREW REPORTED VISIBLE SMOKE AND AN ELECTRICAL ODOR IN THE CABIN AROUND ROW 10.  AIRCRAFT DIVERTED.    MAINTENANCE INSPECTED ALL ELECTRICAL COMPONENTS IN THE GALLEY AND CABIN. FOUND THE RIGHT RECIRCULATION FAN AT FAULT.  REPLACED THE FAN AND BOTH FILTERS. OPS CHECKED GOOD, AIRCRAFT RETURNED TO SERVICE.
